# SDR TWAA9819101

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 010560100
- Condition: Broken
- Location: Row 1
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COVER FOR EGRESS FLOOR LIGHTING BY SEAT 1D WAS BROKEN AND WIRE DAMAGED.  REPAIRED WIRING, REPLACED A LAMP ASSY, (P/N 0105606-003) AND INSTALLED NEW TRACK COVER.  CHECK-C 2-6-98 MCI.
